My husband said he heard on the news that people a few people have ied do to the use of liniment.
Here is what this website has to say about Sloan's Liniment:
"Do not use this medication if you are allergic to chili peppers, or if you have ever had an allergic reaction to capsaicin topical.
Ask a doctor or pharmacist about using capsaicin topical if you have any allergies or serious medical conditions. Do not use this medication on anyone younger than 18 years old without the advice of a doctor.
Do not apply to open wounds or irritated skin, and avoid getting the medicine on contact lenses, dentures, and other items that come into contact with sensitive areas of your body.
Slideshow: Prescription Drug Addiction - Top 18 Facts for You and Your Family
Prescription Drug Addiction - Top 18 Facts for You and Your Family
Capsaicin can cause a burning sensation, which is usually mild and should lessen over time with continued use. If the burning sensation causes significant discomfort or skin redness, wash the treated skin area with soap and cool water. Get medical attention right away if you have severe burning, pain, swelling, or blistering of the skin where you applied this medication.
Avoid getting capsaicin topical in your mouth or eyes or near your nose."
Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2013 • 3 answers
Intermittent Explosive Disorder - Hey my name is Tara. am 23 and I have been suffering from IED for?
Posted 24 Sep 2014 • 1 answer
Posted 1 Oct 2014 • 1 answer
Posted 8 Jan 2015 • 1 answer
Intermittent Explosive Disorder - My grandson has a Explosive disorder, I was wandering if there is?
Posted 4 Aug 2017 • 0 answers